# SDR USAA2011062800001

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 53,711 hours, 20,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FLASHLIGHT NEEDS NEW BATTERY AFT GALLEY.  REPLACED BATTERY AT AFT GALLEY, OPS CHECK OK.
